Complete cubics in enumerative geometry
Banach Center Publications, Tome 26 (1990) no. 2, pp. 223-228
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064__26_2_223_228,
author = {Ulrich Sterz},
title = {Complete cubics in enumerative geometry},
journal = {Banach Center Publications},
pages = {223--228},
year = {1990},
volume = {26},
number = {2},
doi = {10.4064/-26-2-223-228},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/-26-2-223-228/}
}
Ulrich Sterz. Complete cubics in enumerative geometry. Banach Center Publications, Tome 26 (1990) no. 2, pp. 223-228. doi: 10.4064/-26-2-223-228
Cité par Sources :